# SDR USAA2013120600010

- Difficulty date: December 5, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 41,942 hours, 17,114 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, CREW REPORTED AN ODOR THAT CONTINUED UNTIL ON GND.  PERFORMED JOB CARD 26L00021001 & FOUND APU OVER SERVICED.  DRAINED ONE HALF QUART OF OIL & ADJUSTED OIL LEVEL TO NORMAL.  RAN NR 1 & NR 2 ENG.  NO ODOR NOTED, PROGRAMMED ECS DECONTAMINATION JOB CARD 26L00021004 TO BE ACCOMPLISHED.
